An Optimization Algorithm for a Class of Mathematical Model in Mechanical Engineering

Abstract:

Article Preview

In this paper, we develop an algorithm to globally solve a class of mathematical models in system engineering. Firstly, by utilizing equivalent problem and linear relaxation method, a linear relaxation programming of original problem is established. Secondly, by using branch and bound technique, a determined branch and bound algorithm is proposed for globally solving original problem. Finally, the convergence of the proposed algorithm is given and numerical examples showed that the presented algorithm is feasible.

Info:

Periodical:

Edited by:

Zhenyu Du and Bin Liu

Pages:

813-816

DOI:

10.4028/www.scientific.net/AMM.26-28.813

Citation:

J. B. Yin et al., "An Optimization Algorithm for a Class of Mathematical Model in Mechanical Engineering", Applied Mechanics and Materials, Vols. 26-28, pp. 813-816, 2010

Online since:

June 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.